آمار

تعداد نشریات51
تعداد شماره‌ها1,996
تعداد مقالات20,515
تعداد مشاهده مقاله25,725,112
تعداد دریافت فایل اصل مقاله15,549,105
Alavi, S.M.. (1402). Nearest fuzzy number of type L-R to an arbitrary fuzzy number with applications to fuzzy linear system. سامانه مدیریت نشریات علمی, 13(3), 532-552. doi: 10.22067/ijnao.2023.79051.1187
S.M. Alavi. "Nearest fuzzy number of type L-R to an arbitrary fuzzy number with applications to fuzzy linear system". سامانه مدیریت نشریات علمی, 13, 3, 1402, 532-552. doi: 10.22067/ijnao.2023.79051.1187
Alavi, S.M.. (1402). 'Nearest fuzzy number of type L-R to an arbitrary fuzzy number with applications to fuzzy linear system', سامانه مدیریت نشریات علمی, 13(3), pp. 532-552. doi: 10.22067/ijnao.2023.79051.1187
Alavi, S.M.. Nearest fuzzy number of type L-R to an arbitrary fuzzy number with applications to fuzzy linear system. سامانه مدیریت نشریات علمی, 1402; 13(3): 532-552. doi: 10.22067/ijnao.2023.79051.1187


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب